An investigation of certain classes of second order quasilinear elliptic equations. II, III
Differencialʹnye uravneniâ, Tome 6 (1970) no. 5, pp. 889-899
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_5_a12,
author = {A. D. Dzhabrailov},
title = {An investigation of certain classes of second order quasilinear elliptic {equations.~II,} {III}},
journal = {Differencialʹnye uravneni\^a},
pages = {889--899},
year = {1970},
volume = {6},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_5_a12/}
}
A. D. Dzhabrailov. An investigation of certain classes of second order quasilinear elliptic equations. II, III. Differencialʹnye uravneniâ, Tome 6 (1970) no. 5, pp. 889-899. http://geodesic.mathdoc.fr/item/DE_1970_6_5_a12/